Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2007, Volume 81, Issue 2, Pages 304–310
DOI: https://doi.org/10.4213/mzm3556
(Mi mzm3556)
 

This article is cited in 20 scientific papers (total in 20 papers)

On the Uniform Convergence of Trigonometric Series

S. Yu. Tikhonov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
References:
Abstract: In this paper, we obtain sufficient conditions for the uniform convergence of trigonometric series with monotone (in the extended sense) coefficients.
Keywords: trigonometric series, uniform convergence, monotone (in the extended sense) sequence, lacunary sequence, quasimonotone sequence, Abel transformation.
Received: 28.04.2005
Revised: 09.07.2006
English version:
Mathematical Notes, 2007, Volume 81, Issue 2, Pages 268–274
DOI: https://doi.org/10.1134/S0001434607010294
Bibliographic databases:
UDC: 517.518.4
Language: Russian
Citation: S. Yu. Tikhonov, “On the Uniform Convergence of Trigonometric Series”, Mat. Zametki, 81:2 (2007), 304–310; Math. Notes, 81:2 (2007), 268–274
Citation in format AMSBIB
\Bibitem{Tik07}
\by S.~Yu.~Tikhonov
\paper On the Uniform Convergence of Trigonometric Series
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 2
\pages 304--310
\mathnet{http://mi.mathnet.ru/mzm3556}
\crossref{https://doi.org/10.4213/mzm3556}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2333888}
\zmath{https://zbmath.org/?q=an:1183.42005}
\elib{https://elibrary.ru/item.asp?id=9448936}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 2
\pages 268--274
\crossref{https://doi.org/10.1134/S0001434607010294}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000244695200029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947540534}
Linking options:
  • https://www.mathnet.ru/eng/mzm3556
  • https://doi.org/10.4213/mzm3556
  • https://www.mathnet.ru/eng/mzm/v81/i2/p304
  • This publication is cited in the following 20 articles:
    1. M. I. Dyachenko, “Uniform Convergence of Sine Series with Fractional-Monotone Coefficients”, Math. Notes, 114:3 (2023), 296–302  mathnet  crossref  crossref  mathscinet
    2. Mateusz Kubiak, Bogdan Szal, “A Sufficient Condition for Uniform Convergence of Trigonometric Series with p-Bounded Variation Coefficients”, Results Math, 78:6 (2023)  crossref
    3. A. S. Belov, M. I. Dyachenko, S. Yu. Tikhonov, “Functions with general monotone Fourier coefficients”, Russian Math. Surveys, 76:6 (2021), 951–1017  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Kubiak M., Szal B., “A Necessary Condition For Uniform Convergence of Double Sine Series With P-Bounded Variation Coefficients”, Colloq. Math., 166:2 (2021), 291–312  crossref  mathscinet  isi
    5. Lenski W., Singh U., Szal B., “Trigonometric Approximation of Functions in Seminormed Spaces”, Math. Inequal. Appl., 24:1 (2021), 89–101  crossref  mathscinet  isi
    6. Karaaslan E., Bagci U., Catbas N., “Attention-Guided Analysis of Infrastructure Damage With Semi-Supervised Deep Learning”, Autom. Constr., 125 (2021), 103634  crossref  isi  scopus
    7. Kubiak M., Szal B., “Uniform Convergence of Trigonometric Series With P-Bounded Variation Coefficients”, Bull. Belg. Math. Soc.-Simon Steven, 27:1 (2020), 89–110  crossref  mathscinet  isi
    8. Duzinkiewicz K., Szal B., “On Weighted Integrability of Double Sine Series”, J. Math. Anal. Appl., 472:2 (2019), 1581–1603  crossref  mathscinet  zmath  isi  scopus
    9. Jose A. Carballo, Javier Bonilla, Manuel Berenguel, Jesús Fernández-Reche, Ginés García, SOLARPACES 2018: International Conference on Concentrating Solar Power and Chemical Energy Systems, 2126, SOLARPACES 2018: International Conference on Concentrating Solar Power and Chemical Energy Systems, 2019, 030012  crossref
    10. Duzinkiewicz K., Szal B., “On the Uniform Convergence of Double Sine Series”, Colloq. Math., 151:1 (2018), 71–95  crossref  mathscinet  zmath  isi  scopus
    11. Korus P., “Uniform Convergence of Double Trigonometric Integrals”, Colloq. Math., 154:1 (2018), 107–119  crossref  mathscinet  zmath  isi  scopus
    12. Lenski W., Szal B., “Pointwise Strong Approximation of Almost Periodic Functions in S-1”, Math. Inequal. Appl., 18:2 (2015), 735–750  crossref  mathscinet  zmath  isi  elib  scopus
    13. Lenski W., Szal B., “Applications of General Monotone Sequences to Strong Approximation by Fourier Series”, Indag. Math.-New Ser., 25:1 (2014), 122–130  crossref  mathscinet  zmath  isi  scopus
    14. Lenski W., Szal B., “Strong Approximation of Almost Periodic Functions”, Math. Inequal. Appl., 17:4 (2014), 1353–1364  crossref  mathscinet  zmath  isi  scopus
    15. R. N. Fadeev, “Ravnomernaya skhodimost ryadov po multiplikativnym sistemam”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 13:1(1) (2013), 36–40  mathnet  crossref
    16. S. A. Telyakovskii, “Series formed by the moduli of blocks of terms of trigonometric series. A survey”, J. Math. Sci., 209:1 (2015), 152–158  mathnet  crossref  mathscinet  elib
    17. Szal B., “A New Class of Numerical Sequences and its Applications to Uniform Convergence of Sine Series”, Math. Nachr., 284:14-15 (2011), 1985–2002  crossref  mathscinet  zmath  isi  elib  scopus
    18. Szal B., “Embedding relations connected with strong approximation of Fourier series”, Proc. Indian Acad. Sci. Math. Sci., 120:5 (2010), 563–582  crossref  mathscinet  zmath  isi  elib  scopus
    19. Tikhonov S., “On L1-convergence of Fourier series”, J. Math. Anal. Appl., 347:2 (2008), 416–427  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    20. Tikhonov S., “Best approximation and moduli of smoothness: Computation and equivalence theorems”, J. Approx. Theory, 153:1 (2008), 19–39  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:591
    Full-text PDF :381
    References:80
    First page:6
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025